Increased frequency and severity of angio-oedema related to long-term therapy with angiotensin-converting enzyme inhibitor in two patients

M. M. Kozel, J. R. Mekkes, J. D. Bos

Research output: Contribution to journalComment/Letter to the editor*Academic

Abstract

Adverse reactions to drugs are well recognized as a cause of acute or chronic urticaria, and angio-oedema. Angiotensin-converting enzyme (ACE) inhibitors, used to treat hypertension and congestive heart failure, were introduced in Europe in the middle of the eighties, and the use of these drugs has increased progressively. Soon after the introduction of ACE inhibitors, acute bouts of angio-oedema were reported in association with the use of these drugs. We wish to draw attention to the possibility of adverse reactions to ACE inhibitors after long-term use and in patients with pre-existing angio-oedema
Original languageEnglish
Pages (from-to)60-61
JournalClinical and Experimental Dermatology
Volume20
Issue number1
DOIs
Publication statusPublished - 1995

Cite this